Virginia De Cicco
Virginia De Cicco
Professore di Analisi Matematica, Università di Roma "La Sapienza"
Verified email at sbai.uniroma1.it - Homepage
TitleCited byYear
On L1-lower semicontinuity in BV (Ω)
V De Cicco, N Fusco, A Verde
J. of Convex Analysis, 2005
452005
A chain rule in and its applications to lower semicontinuity
V De Cicco, G Leoni
Calculus of Variations and Partial Differential Equations 19 (1), 23-51, 2004
28*2004
Harnack inequalities for Fuchsian type weighted elliptic equations
V De Cicco, MA Vivaldi
Communications in Partial Differential Equations 21 (9-10), 1321-1347, 1996
281996
A chain rule formula in BV and application to lower semicontinuity
V De Cicco, N Fusco, A Verde
Calculus of Variations and Partial Differential Equations 28 (4), 427-447, 2007
212007
A relaxation result in BV for integral functionals with discontinuous integrands
M Amar, V De Cicco, N Fusco
ESAIM: Control, Optimisation and Calculus of Variations 13 (2), 396-412, 2007
172007
Structure of solutions of multidimensional conservation laws with discontinuous flux and applications to uniqueness
G Crasta, V De Cicco, G De Philippis, F Ghiraldin
Archive for Rational Mechanics and Analysis 221 (2), 961-985, 2016
162016
Kinetic formulation and uniqueness for scalar conservation laws with discontinuous flux
G Crasta, V De Cicco, G De Philippis
Communications in Partial Differential Equations 40 (4), 694-726, 2015
152015
Lower semicontinuity and relaxation results in BV for integral functionals with BV integrands
M Amar, V De Cicco, N Fusco
ESAIM: Control, Optimisation and Calculus of Variations 14 (3), 456-477, 2008
152008
Relaxation of quasi-convex integrals of arbitrary order
M Amar, V De Cicco
Proceedings of the Royal Society of Edinburgh: Section A Mathematics 124 (05 …, 1994
151994
Existence of bounded solutions for nonlinear elliptic equations in unbounded domains
A Dall’Aglio, V De Cicco, D Giachetti, JP Puel
Nonlinear Differential Equations and Applications NoDEA 11 (4), 431-450, 2004
142004
A lower semicontinuity result for functionals defined on BV (Ω)
V De Cicco
Ricerche di Mat 39, 293-325, 1990
121990
A nonautonomous chain rule in W1, p and BV
L Ambrosio, G Crasta, V De Cicco, G De Philippis
Manuscripta Mathematica, 2012
102012
Anzellotti's pairing theory and the Gauss–Green theorem
G Crasta, V De Cicco
Advances in Mathematics 343, 935-970, 2019
92019
A chain rule formula in the space BV and applications to conservation laws
G Crasta, V De Cicco
SIAM Journal on Mathematical Analysis 43 (1), 430-456, 2011
92011
Weak lower semicontinuity for non coercive polyconvex integrals
M Amar, V De Cicco, P Marcellini, E Mascolo
Advances in the Calculus of Variations 1 (2), 171-191, 2008
92008
G. Alberti: Distributional Jacobian and singularities of Sobolev maps Ricerche Mat. Vol. 54, N. 2, p. 375-394, 2005
G Alberti, S Baldo, G Orlandi, M Csörnyei, A Pelczynski, D Preiss, ...
Ricerche Mat 54 (2), 375-394, 2005
92005
Lower semicontinuity for certain integral functionals on
V De Cicco
Boll. U.M.I., 291--313, 1991
91991
Lower semicontinuity results for free discontinuity energies
M Amar, V De Cicco, N Fusco
Mathematical Models and Methods in Applied Sciences 20 (05), 707-730, 2010
82010
A new approximation result for BV-functions
M Amar, V De Cicco
Comptes Rendus Mathematique 340 (10), 735-738, 2005
72005
Homogenization of a class of non-uniformly elliptic monotone operators
M Briane
61999
The system can't perform the operation now. Try again later.
Articles 1–20